Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/2713
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: A convex optimization approach to the mode acceleration problem
Author: Moheimani, S. O. R.
Halim, Dunant
Citation: Automatica,2004; 40(5):889-893
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2004
ISSN: 0005-1098
Statement of
Responsibility: 
S.O.Reza Moheimani, Dunant Halim
RMID: 0020040334
DOI: 10.1016/j.automatica.2003.12.012
Appears in Collections:Mechanical Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.